MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT SUV STABILIZER SYSTEM; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT SUV STABILIZER SYSTEM; STABILIZER, HEART
Model Number OM-9000Z
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw # (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that after the thoracotomy, they attempted to secure the acrobat suv vacuum stabilizer system (om-9000z) feet to the affected area, but the suction was too weak to secure the feet, so they unpacked a new kit.A replacement device was used to complete the procedure.There was no major delay.There was no adverse effect on the patient's health.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise #(b)(4).The investigation has been started since the complaint was received, the following contents have been conducted: 1.Dhr review: the dhr of the reported lot has been reviewed.No non-conformity relevant with the reported issue is observed.All the products had been performed 100% function test during production.They all passed the function test which demonstrate the suction works normally.2.(b)(4).3.The device was received and evaluated for a visual inspection, signs of clinical use and evidence of blood were observed on the device.There were no visual defects observed on the device.The suction function of the returned device was evaluated by connecting the device to the test system following label instructions, the test result indicated malleable stabilizer foot can lift the weight as required in manufacture working instruction (mp-bh-0049), suction works normally.Based on the returned condition of the device as well as the evaluation results, the reported failure ¿suction weak¿ was not confirmed.There were no ncmrs, rework, or deviations documented for the reported batch, based on above review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
ACROBAT SUV STABILIZER SYSTEM
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key21377187
Report Number2242352-2025-0000151
Device Sequence Number3826344
Product Code MWS
UDI-Device Identifier00607567900004
UDI-Public(01)00607567900004(10)3000412741(17)260802
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2026
Device Model NumberOM-9000Z
Device Catalogue NumberOM-9000Z
Device Lot Number3000412741
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown